# SDR FDEA202106071451

- Difficulty date: June 7, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 43,843 hours, 18,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK CROWN FOUND GOUGE BTWN FR26 16" AND FR26 18".   ACCOMPLISHED THE FLOOR SEAT TRACK REPAIR I.A.W. A300-600 SRM 53-10-16-201, PARA. 10,   FIG.   208 (SHEET 1) P. 243-248.
